# SDR QXEA2010022500144

- Difficulty date: February 21, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 21,952 hours, 22,775 cycles
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 8209076
- Condition: Malfunctioned
- Location: Engine Ovrtmp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKOFF ROLL DUAL NR 1 BLEED HOT AND NR 2 BLEED HOT CAUTION MESSAGE. ACCOMPLISHED CHECKLIST LIGHTS EXTINGUISHED.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  R & R NR 1 & NR 2 ENGINE BLEED OVERTEMP SWITCHES IAW AMM TASKS 36-11-16-000-801/400-801. PERFORMED OPS TEST OF BLEED AIR SYS IAW AMM TASK NR36-11-00-710-802. OPS TESTS GOOD. NR 1 & NR 2 BLEED HOT CAUTION LIGHTS REMAINED EXTINGUISHED. NO FURTHER DEFECTS NOTED. WORK PERFORMED DUE TO CDS FAULT 1301-LHPBLSW. FAULT DID NOT REOCCUR. DUE TO CDS FAULT 1006 RNAPRSOV R & R NR 2 ENG NACELLE SHUTOFF VALVE IAW AMM TASK 36-11-19-000-801/400-801 OPS TESTS GOOD. AS PRECAUTIONARY MEASURE R & R NR 1 AND NR 2 ENG HPSOV FILTERS IAW AMM 36-11-09-000-802/400-802 AND NR 1 ENG NPRSOV FILTER IAW AMM 36-11-19-000-802/400-802. OPS TEST OF VALVE AND FILTERS PERFORMED IAW SUBTASK 36-11-19-710-001, OPS TEST GOOD. RETURNED TO SERVICE.
